Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 72, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2012, 7:30 PM MDT for Union County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 7:30 PM MDT (01:30 UTC)
- Expired
- Jun 6, 2012, 8:15 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Union County, NM
The radar
The Pueblo radar (KPUX), 178 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1967 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
125
WUUS55 KABQ 070130
SVRABQ
NMC059-070215-
/O.NEW.KABQ.SV.W.0072.120607T0130Z-120607T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
730 PM MDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 815 PM MDT
* AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF FOLSOM...OR ABOUT 8 MILES NORTH OF DES MOINES...AND MOVING
SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTIONS OF STATE ROUTES 456 AND 551...
RURAL NORTHWESTERN UNION COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3700 10357 3678 10363 3670 10388 3692 10397
3700 10380
TIME...MOT...LOC 0130Z 336DEG 4KT 3687 10381
$$
SHOEMAKE2 follow-up statements
078
WWUS55 KABQ 070156
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT WED JUN 6 2012
NMC059-070215-
/O.CON.KABQ.SV.W.0072.000000T0000Z-120607T0215Z/
UNION-
756 PM MDT WED JUN 6 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
UNION COUNTY UNTIL 815 PM MDT...
AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTH OF DES MOINES...MOVING SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL UNION COUNTY...
PORTIONS OF STATE ROUTES 456 AND 551...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
THIS STORM WAS PRODUCING HEAVY RAIN IN ADDITION TO THE COPIOUS
AMOUNTS OF HAIL. SOME MINOR FLOODING CAN BE EXPECTED ALONG AND NEAR
OAK CREEK AND THE DRY CIMARRON RIVER.
&&
LAT...LON 3700 10357 3678 10363 3670 10388 3692 10397
3700 10380
TIME...MOT...LOC 0154Z 336DEG 4KT 3685 10380
$$
SHOEMAKE709
WWUS55 KABQ 070216
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
816 PM MDT WED JUN 6 2012
NMC059-070224-
/O.EXP.KABQ.SV.W.0072.000000T0000Z-120607T0215Z/
UNION-
816 PM MDT WED JUN 6 2012
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 815 PM MDT FOR
NORTHWESTERN UNION COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
SOME ACCUMULATED HAIL AND SIGNIFICANT RUNOFF FROM HEAVY RAIN WILL
REMAIN OVER PORTIONS OF NORTHWESTERN UNION COUNTY. EXPECT MINOR
FLOODING NEAR PORTIONS OF OAK CREEK AND THE UPPER DRY CIMARRON
RIVER.
LAT...LON 3700 10357 3678 10363 3670 10388 3692 10397
3700 10380
TIME...MOT...LOC 0214Z 336DEG 4KT 3683 10379
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:57 PM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 6, 5:57 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 PM MDT WED JUN 6 2012 .AVIATION... 00Z TAF CYCLE CONVECTION IS STRUGGLING TO DEVELOP DESPITE BETTER LOW LAYER MOISTURE IN THE EASTERN PLAINS. BEST CHANCE FOR ANY THUNDERSTORMS WILL BE IN THE NORTHEAST QUADRANT OF NEW MEXICO THROUGH ABOUT 07/04Z. HAVE LEFT TEMPO GROUPS IN THE LVS AND TCC TAFS FOR THUNDER...BUT CONFIDENCE IS QUITE LOW. IT DOES LOOK AS THOUGH LOW LAYER MOISTURE WILL SURGE BACK OVERNIGHT...THUS A MENTION OF LOW STRATUS AND MVFR CIGS WAS LEFT IN EASTERN TAF SITES. ELSEWHERE VFR CONDITIONS WILL PREVAIL WITH LIGHT TO MODERATE BREEZES. 52 && .PREV DISCUSSION...306 PM MDT WED JUN 6 2012... THE OVERALL THEME FOR OUR WEATHER PATTERN OVER THE NEXT 3 DAYS IS NEARLY PERSISTENT FOR THE WESTERN HALF OF NM WITH INCREASING BREEZES EACH AFTERNOON...WHILE THE EASTERN HALF FLIRTS WITH LIGHT MOISTURE SLOSHING AND A FEW STORMS. CURRENTLY SPC HAS UPGRADED THE GENERAL THUNDER OUTLOOK FOR NE NM TO A SLIGHT RISK SO WILL INCORPORATE ENHANCED WORDING IN ZONES. THE 20Z LAPS DATA SHOWS DECENT MOIST INSTABILITY TO WORK WITH OVER THE NE PLAINS WHERE CAPE VALUES OF 1500-3000 J/KG COINCIDE WITH STEEP LAPSE RATES. MEANWHILE DEWPOINTS IN THE 50S WILL CONFRONT A DRY BOUNDARY SLIDING EAST OUT OF THE HIGHER TERRAIN. INCREASED POPS FOR THE NE CORNER TO CHANCE AS WELL. INTERESTINGLY THE LOCAL WRF MODEL HAS A HEFTY STORM COMPLEX OVER UNION COUNTY BTWN 00-03Z. TEMPS WILL AVERAGE 5 TO 10F DEGREES ABOVE NORMAL FOR THE AREA THRU FRIDAY...WITH THE WARMEST TEMPS COMING SATURDAY. NO RECORDS APPEAR ON THE HORIZON AS VALUES REALLY SHOOT UP THIS TIME OF YEAR. THE CURRENT H5 UPPER HIGH WILL SLOWLY BUILD TO NEAR 588DM THRU FRIDAY THEN BREAK DOWN AND SLIDE SOUTH INTO NORTHERN MEXICO AS AN UPPER TROUGH MOVES THROUGH THE NORTHERN ROCKIES. THIS WILL FORCE SOME BREEZY TO WINDY CONDITIONS FOR THE WEST PARTICULARLY SATURDAY WHERE SOME CRITICAL FIRE WX CONDITIONS ARE POSSIBLE. MEANWHILE THE 12Z ECMWF SHOWS A BACK DOOR FRONT MOISTENING UP THE EAST BEGINNING SUNDAY WITH STORMS PERSISTING THRU ALL OF NEXT WEEK AS HEIGHTS RISE AND A WEAKER QUASI-ZONAL PERTURBED FLOW DEVELOPS OVER THE SW CONUS. GUYER .FIRE WEATHER... NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. DID LOWER DEWPOINTS DOWN BELOW GUIDANCE NUMBERS THE NEXT FEW DAYS WHERE THE MID LEVEL DRY SLOT WILL BE MOST PRONOUNCED. ALSO TWEAKED WITH THE WIND FLOW FOR SATURDAY. STILL LOOKING AT WINDY READINGS ACROSS THE NORTHWEST THIRD TO HALF. BREEZY ELSEWHERE. VERY PLAUSIBLE THAT A FIRE WEATHER WATCH WILL HAVE TO BE ISSUED AS WE GET CLOSER TO THE EVENT PERIOD FOR SATURDAY. MAINLY AFFECTING ZONES 101...105 AND 102 BUT COULD IMPACT PERIPHERY ZONES SUCH AS 109...103...106 AND 107. WIND BEING THE LIMITER ALTHOUGH VERY DRY AND UNSTABLE WOULD MAKE UP FOR THAT ON THE DANGER CATEGORY ACROSS CENTRAL AREAS. VERY TYPICAL ENHANCED WIND PERIOD FOR JUNE BUT NOTHING LIKE THE BIG BLOW WE HAD ON MAY 23RD OR 26TH. ISOLD STORMS TRYING TO POP UP ACROSS THE EAST SLOPES OF THE SANGRE DE CRISTOS AND ADJACENT HIGH PLAINS. AS THE EVENING GOES ON...MODELS PAINTING MORE SIGNIFICANT PRECIPITATION POTENTIAL ACROSS THE NORTHEAST PLAINS AS THE SANGRE STORMS ROLL OFF TO THE EAST AND GOBBLE UP MORE MOISTURE IN THE PROCESS. ELSEWHERE...CONDITIONS WILL BE DRY WITH LESSENING HUMIDITIES. MOST OF THE WESTERN HALF OF THE AREA IS CURRENTLY IN SINGLE DIGIT READINGS. HUMIDITY RECOVERIES TONIGHT WILL BE POOR ACROSS THE WESTERN THIRD...MIXTURE OF POOR TO MODERATE CENTRAL AREAS AND GOOD TO EXCELLENT EASTERN PLAINS AND EAST SLOPES OF THE CENTRAL MOUNTAINS AS HIGHER SURFACE MOISTURE GETS PUSHED BACK TO THE WEST. ALTHOUGH NOT AS FAR WEST AS THIS MORNING UNLESS THE STORM COMPLEXES GET HUGE ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. MID LEVEL DRY SLOT DEPICTED TO PROGRESS OVER MOST OF THE FORECAST AREA ON THURSDAY. HUMIDITIES OVERALL WILL LOWER ACROSS THE EAST BUT REMAIN PRETTY SIMILAR ACROSS THE WEST. THIS MEANS ANOTHER ROUND OF SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES. HIGH TEMPERATURES WILL TEND TO BE 3 TO 8 DEGREES ABOVE NORMAL MOST AREAS WITH NEAR NORMAL ACROSS THE FAR NORTHEAST. HAINES OF 6 DEPICTED ACROSS MOST OF THE AREA ALTHOUGH THE MID LEVELS OF THE ATMOSPHERE ARE DEPICTED TO BE SLIGHTLY MORE STABLE ACROSS THE NORTHWEST THIRD TO HALF. BUT ONLY SLIGHTLY. LOCALIZED SUPER HAINES SHOWING UP ACROSS ZONE 109 BUT SHORT DURATION. WIND SPEEDS OVERALL SHOULD BE SIMILAR IF NOT SLIGHTLY MORE ON THURSDAY AS COMPARED TO TODAY. STILL LOOKING AT SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN THIRD...ESPECIALLY NORTHEAST. MID LEVEL DRY SLOT WILL ENTRENCH ITSELF OVER THE MAJORITY OF THE FORECAST AREA THURSDAY NIGHT AND PROVIDE LESSENING HUMIDITY RECOVERIES OVERALL. LOOKING AT POOR TO VERY POOR READINGS WESTERN AND CENTRAL AREAS FOCUSED ALONG THE MID LEVEL INVERSION ZONE. GOOD TO EXCELLENT RECOVERIES WILL STILL BE SEEN ACROSS THE EASTERN THIRD FAVORING THE TEXAS STATE LINE. ABOVE TO WELL ABOVE MINIMUM TEMPERATURES ARE EXPECTED. THE NEXT PACIFIC TROUGH BEGINS TO NUDGE ON THE UPPER RIDGE OVER THE STATE AS THE DAY PROGRESSES ON FRIDAY. SURFACE WIND FLOWS SHOULD INCREASE JUST SLIGHTLY FAVORING THE NORTHWEST QUARTER. REMAINING 3 TO 8 DEGREES ABOVE NORMAL MOST AREAS WITH THE MID LEVEL DRY SLOT CENTERED OVER THE WESTERN THREE QUARTERS OF THE STATE. THIS MEANS ANOTHER ROUND OF LONG DURATION SINGLE DIGITS ALTHOUGH MUCH HIGHER MINIMUM/S EXPECTED ACROSS THE FAR EASTERN...BORDERING THE TEXAS STATE LINE. AS THE MID LEVEL DRY SLOT BECOMES MORE PRONOUNCED...MORE SUPER HAINES READINGS POP OUT AND FOR A LITTLE LONGER DURATION FRIDAY AFTERNOON. MAINLY FAVORING THE HIGHER TERRAIN OF THE SANDIA/MANZANOS...LOWER JEMEZ...ZUNI MTNS AND PORTIONS OF THE DATIL AND MAGDALENAS. THE MAIN ENHANCED WIND PERIOD IS STILL LOOKING TO BE SATURDAY. MODELS SHOW THE RIDGE FLATTENING OUT SOME AS THE PACIFIC TROUGH PUSHES FURTHER INLAND ACROSS THE PACIFIC NORTHWEST AND NORTHERN ROCKIES. PRETTY TYPICAL ENHANCED WIND PERIOD FOR THE MONTH OF JUNE. THE FLOW ALOFT WILL INCREASE AS A RESULT...ESPECIALLY OVER THE NORTHWEST THIRD TO HALF OF THE STATE. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL BY 5 TO 10 DEGREES FAVORING THE EASTERN PLAINS AS COMPRESSIONAL HEATING BECOMES MORE DOMINANT THERE. THE ATMOSPHERE REMAINS UNSTABLE BUT BECOMES VERY UNSTABLE ACROSS CENTRAL AND EASTERN AREAS. HAINES 6 DEPICTED ACROSS THE ENTIRE AREA WITH QUITE A BIT OF SUPER HAINES FOR A FEW HOURS CENTRAL AND EAST. CRITICAL FIRE WEATHER CONDITIONS AS IT RELATES TO RED FLAG WIND SPEEDS AND HUMIDITY LINE UP ACROSS THE NORTHWEST THIRD THE BEST BUT BASED ON INSTABILITY AND THE MID LEVEL DRY SLOT POSITION...COULD SEE WATCHES BEING POSTED FOR A GOOD CHUNK OF THE WESTERN HALF TO TWO THIRDS. AGAIN...AS MENTIONED AT THE BEGINNING...STRONG WIND SPEEDS BEING THE LIMITER. PRECEDING POOR TO VERY POOR RH RECOVERIES AND WARM MINIMUM TEMPERATURES WOULD ALSO DICTATE AN UPCOMING CRITICAL FIRE WEATHER GROWTH EVENT FOR SATURDAY. THUS STAY TUNED. MODELS IN REAL GOOD AGREEMENT RIGHT NOW WITH THE PACIFIC TROUGH PASSAGE SO CONFIDENCE IS MODERATE TO GOOD FOR THIS SCENARIO. AND THIS LINES UP WITH THE WEEKEND PERIOD WHICH IS NOTORIOUS FOR HUMAN FIRE STARTS. THE FLOW IS EXPECTED TO FLATTEN OUT SOME ON SUNDAY WHILE SLIGHTLY COOLER TEMPERATURES FILTER INTO THE STATE. WINDS WOULD STILL BE BREEZY AT TIMES WITH CONTINUED LOW HUMIDITIES. TEMPERATURES WOULD STILL BE NEAR TO SLIGHTLY ABOVE NORMAL MOST AREAS ON SUNDAY. STILL LOOKING AT SOME SORT OF WEAK TO MODERATE BACK DOOR COLD FRONTAL INTRUSION INTO THE EASTERN PLAINS MONDAY AND TRYING TO PUSH MOISTURE WESTWARD MONDAY NIGHT INTO TUESDAY. BOTH THE ECMWF AND GFS ARE SIMILAR WITH THEIR PRECIPITATION DEPICTION ALTHOUGH THE CONVECTION SEEMS A BIT BULLISH DUE TO THE OVERALL UPPER AIR PATTERN. EITHER WAY...THIS INTRODUCES THE CHANCE OF STORMS ACROSS THE CENTRAL MOUNTAINS FAVORING THE SANGRES. MODELS HAVE BEEN SHOWING THIS BACK DOOR INTRUSION THE PAST FEW DAYS SO CONFIDENCE IS STARTING TO GROW. 50 .AVIATION... 18Z TAF CYCLE NO SIGNIFICANT CHANGES. LOW CLOUDS RAPIDLY ERODING AWAY ACROSS THE EASTERN PLAINS. ISOLD CONVECTION IN THE FORM OF SH AND TS EXPECTED ACROSS THE EAST TODAY...ESPECIALLY FOCUS ACROSS THE NORTHEAST THIRD. CARRYING VC AT BOTH LVS AND LATER TCC. CAN FINE TUNE THAT AS DVLP INCREASES. LOOKING AT ANOTHER ROUND OF MVFR CONDITIONS...PERHAPS LOCALIZED IFR TONIGHT AS HIGHER MOISTURE SETTLES BACK INTO PORTIONS OF THE EASTERN PLAINS. MOST LIKELY IMPACTING LVS BUT QUITE POSSIBLY TCC AS WELL. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 5:50 AM MDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 AM MDT WED JUN 6 2012 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 550 AM MDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN A FEW THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE SMALL HAIL AND LOCALLY STRONG GUSTY WINDS BETWEEN ABOUT 2 PM AND 10 PM MDT. A FEW OF THESE STRONG STORMS COULD EVEN BRIEFLY REACH SEVERE LIMITS WITH LARGER HAIL AND DAMAGING WIND GUSTS NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...EAST OF THE CENTRAL MOUNTAIN CHAIN MAINLY THURSDAY AND TUESDAY A FEW THUNDERSTORMS MAY AGAIN BECOME INTENSE ENOUGH TO PRODUCE SMALL HAIL AND LOCALLY STRONG GUSTY WINDS BETWEEN ABOUT 2 PM AND 10 PM MDT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 41 min |
| Jun 6, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 31 min |
| Jun 6, 7:44 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jun 6, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| Jun 6, 10:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 60 min |
| Jun 6, 10:48 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 6, 10:57 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 6, 11:00 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 6, 11:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 58 min |
| Jun 7, 12:29 AM MDT | Special Weather Statement | ABQ | Colfax | 46 min |
| Jun 7, 1:17 AM MDT | Special Weather Statement | ABQ | Union | 43 min |
| Jun 7, 3:57 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.